Header

UZH-Logo

Maintenance Infos

A generalized Popov-Belevitch-Hautus test of observability


Ghosh, B; Rosenthal, J (1995). A generalized Popov-Belevitch-Hautus test of observability. IEEE Transactions on Automatic Control, 40(1):176-180.

Abstract

In this paper, an earlier result on the problem of observability of a linear dynamical system due to Popov-Belevitch-Hautus has been generalized and applied to the problem of observing the initial condition of a linear dynamical system described on the space of d-dimensional affine planes in Rn.

Abstract

In this paper, an earlier result on the problem of observability of a linear dynamical system due to Popov-Belevitch-Hautus has been generalized and applied to the problem of observing the initial condition of a linear dynamical system described on the space of d-dimensional affine planes in Rn.

Statistics

Citations

Dimensions.ai Metrics
15 citations in Web of Science®
22 citations in Scopus®
23 citations in Microsoft Academic
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:generalized Popov-Belevitch-Hautus test , initial condition , linear dynamical system , matrix algebra , multidimensional affine planes , observability
Language:English
Date:1995
Deposited On:29 Nov 2010 16:28
Last Modified:20 Feb 2018 11:53
Publisher:IEEE
ISSN:0018-9286
OA Status:Closed
Publisher DOI:https://doi.org/10.1109/9.362874
Related URLs:http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0819.93012

Download

Full text not available from this repository.
View at publisher

Get full-text in a library